# SDR ASAA2017011319732

- Difficulty date: January 13, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Strip
- Part number: 181A803057
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STABILIZER FRONT SPAR LT FWD MID SLIDING SEAL TRACK IS WORN/CHAFED. GROUNDED - YES. REMOVED AND REPLACED HORIZ STAB FRONT SPAR LT FWD MID SLIDING SEAL TRACK (FWD MID INNER STRIP) IAW SRM 51-40-02 AND BAC DWG 181A8010 REV -.
